Alexei Venkov

On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z)

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Standard

On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z). / Venkov, Alexei.

In: Soviet Mathematics. Doklady, Vol. 18, 1977, p. 524-526.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

Harvard

APA

CBE

MLA

Vancouver

Author

Bibtex

@article{1a6cacc06c6511deb2cc000ea68e967b,
title = "On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z)",
author = "Alexei Venkov",
note = "Translation from Dokl. Akad. Nauk SSSR 233, 1021-1023 (1977) (Russian)",
year = "1977",
language = "English",
volume = "18",
pages = "524--526",
journal = "Soviet Mathematics. Doklady",
issn = "0197-6788",
publisher = "American Mathematical Society",

}

RIS

TY - JOUR

T1 - On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace-Beltrami operator on a fundamental region of the modular group PSL(2,Z)

AU - Venkov,Alexei

N1 - Translation from Dokl. Akad. Nauk SSSR 233, 1021-1023 (1977) (Russian)

PY - 1977

Y1 - 1977

M3 - Journal article

VL - 18

SP - 524

EP - 526

JO - Soviet Mathematics. Doklady

T2 - Soviet Mathematics. Doklady

JF - Soviet Mathematics. Doklady

SN - 0197-6788

ER -